- Bounded characteristic classes and flat bundles arxiv link

Auteur(s): Chatterji Indira, De Cornulier Yves, Mislin Guido, Pittet Christophe

(Article) Publié: Journal Of Differential Geometry, vol. 95 p.39 - 51 (2013)

Ref HAL: hal-01145333_v1
Ref Arxiv: 1202.4069
Ref. & Cit.: NASA ADS
Exporter : BibTex | endNote

Let G be a connected Lie group, G^d the underlying discrete group, and BG, BG^d their classifying spaces. Let R denote the radical of G. We show that all classes in the image of the canonical map in cohomology H^*(BG,R)->H^*(BG^d,R) are bounded if and only if the derived group [R,R] is simply connected. We also give equivalent conditions in terms of stable commutator length and distortion.